# SDR GTIA2023102737564

- Difficulty date: October 26, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 16,007 hours, 7,276 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Part number: 14403003
- Part serial: D26180009
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS WILL NOT FLUSH ALL ALTITUDES-REMOVED AND INSTALLED LIQUID LEVEL TRANSMITTER TO WASTE TANK IAW AMM 38-32-00. LEAK CHECK GOOD. PERFORMED LAVS OPS CHECK IAW AMM OPS CHECK GOOD AC GOOD FOR SVC.
